Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 20138, 6 pages
http://dx.doi.org/10.1155/2007/20138
Research Article

Polynomial Rings over Pseudovaluation Rings

School of Applied Physics and Mathematics, Shri Mata Vaishno Devi University, P/o Kakryal, Katra, 182301, India

Received 5 March 2007; Accepted 1 August 2007

Academic Editor: Howard E. Bell

Copyright © 2007 V. K. Bhat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Hedstrom and E. G. Houston, “Pseudo-valuation domains,” Pacific Journal of Mathematics, vol. 75, no. 1, pp. 137–147, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Badawi, D. F. Anderson, and D. E. Dobbs, “Pseudo-valuation rings,” in Commutative Ring Theory (Fès, 1995), vol. 185 of Lecture Notes in Pure and Appl. Math., pp. 57–67, Marcel Dekker, New York, NY, USA, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. F. Anderson, “Comparability of ideals and valuation overrings,” Houston Journal of Mathematics, vol. 5, no. 4, pp. 451–463, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. F. Anderson, “When the dual of an ideal is a ring,” Houston Journal of Mathematics, vol. 9, no. 3, pp. 325–332, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Badawi, “On domains which have prime ideals that are linearly ordered,” Communications in Algebra, vol. 23, no. 12, pp. 4365–4373, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Badawi, “On φ-pseudo-valuation rings,” in Advances in Commutative Ring Theory (Fez, 1997), vol. 205 of Lecture Notes in Pure and Appl. Math., pp. 101–110, Marcel Dekker, New York, NY, USA, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Badawi, “On φ-chained rings and φ-pseudo-valuation rings,” Houston Journal of Mathematics, vol. 27, no. 4, pp. 725–736, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Badawi, “On the complete integral closure of rings that admit a φ-strongly prime ideal,” in Commutative Ring Theory and Applications (Fez, 2001), vol. 231 of Lecture Notes in Pure and Appl. Math., pp. 15–22, Marcel Dekker, New York, NY, USA, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Annin, “Associated primes over skew polynomial rings,” Communications in Algebra, vol. 30, no. 5, pp. 2511–2528, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. D. Blair and L. W. Small, “Embedding differential and skew polynomial rings into Artinian rings,” Proceedings of the American Mathematical Society, vol. 109, no. 4, pp. 881–886, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Y. Hong, N. K. Kim, and T. K. Kwak, “Ore extensions of Baer and p.p.-rings,” Journal of Pure and Applied Algebra, vol. 151, no. 3, pp. 215–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. K. Kwak, “Prime radicals of skew polynomial rings,” International Journal of Mathematical Sciences, vol. 2, no. 2, pp. 219–227, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, Pure and Applied Mathematics, John Wiley & Sons, Chichester, UK, 1987. View at Zentralblatt MATH · View at MathSciNet
  14. J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, vol. 30 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, revised edition, 2001. View at Zentralblatt MATH · View at MathSciNet
  15. K. R. Goodearl and R. B. Warfield Jr., An Introduction to Noncommutative Noetherian Rings, vol. 16 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, UK, 1989. View at Zentralblatt MATH · View at MathSciNet